Alert archive / Washington / River Flood Warnings in 2012
River Flood Warning 1, NWS Spokane, WA
NWS Spokane, WA issued this river flood warning at Mar 26, 2012, 11:32 AM PDT for Whitman County, Washington; Latah County, Idaho. It took effect at Mar 26, 2012, 4:02 PM PDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Mar 26, 2012, 11:32 AM PDT (18:32 UTC)
- In effect from
- Mar 26, 2012, 4:02 PM PDT
- Expired
- Mar 27, 2012, 10:10 AM PDT
- In force
- 18 hr
- Issued by
- NWS Spokane, WA
- Flood severity
- Minor
Counties Latah County, ID, Whitman County, WA
The radar
The Spokane radar (KOTX), 99 km from the middle of the area, began a volume at 18:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Palouse River near Potlatch (PLOI1). The gauge peaked at 16.62 ft at Mar 26, 2012, 10:00 PM PDT.
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 16 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 13345000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
287 WGUS46 KOTX 261832 FLWOTX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SPOKANE, WA 1132 AM PDT MON MAR 26 2012 ...THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN IDAHO...WASHINGTON... PALOUSE RIVER NEAR POTLATCH AFFECTING LATAH AND WHITMAN COUNTIES ...PERSISTENT HEAVY RAIN COMBINED WITH MELTING SNOW HAS LED TO SHARP RISES ON THE PALOUSE RIVER. MINOR FLOODING IS EXPECTED BRIEFLY TODAY BEFORE THE RIVER CRESTS... PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE PASSAGE. AS LITTLE AS ONE FOOT OF WATER ON THE ROAD CAN MOVE MOST VEHICLES OFF THE ROAD. ADDITIONAL INFORMATION IS AVAILABLE AT: HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OTX && IDC057-WAC075-270632- /O.NEW.KOTX.FL.W.0001.120326T2320Z-120327T1255Z/ /PLOI1.1.ER.120326T2320Z.120327T0000Z.120327T0055Z.NO/ 1132 AM PDT MON MAR 26 2012 THE NATIONAL WEATHER SERVICE IN SPOKANE, WA HAS ISSUED A * FLOOD WARNING FOR THE PALOUSE RIVER NEAR POTLATCH. * FROM THIS AFTERNOON TO LATE TONIGHT. * AT 10:45 AM MONDAY THE STAGE WAS 13.9 FEET. * FLOOD STAGE IS 15.00 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER IS FORECAST TO RISE SLIGHTLY ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 15.1 FEET BY LATE THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE THIS AFTERNOON. * AT 15.0 FEET...EXTENSIVE FLOODING OF THE LOW LYING AREAS BETWEEN POTLATCH, ID AND PALOUSE, WA WILL OCCUR. FLOODING WILL ALSO BE EXPERIENCED AT THE LIONS CLUB COMMUNITY PARK AND HAYTON GREENE PARK IN PALOUSE. SOUTH RIVER ROAD WILL LIKELY BE FLOODED WHERE IT CROSSES THE PALOUSE RIVER AT WELLESLEY RD. $$
4 follow-up statements
452 WGUS86 KOTX 261927 FLSOTX FLOOD STATEMENT NATIONAL WEATHER SERVICE SPOKANE, WA 1227 PM PDT MON MAR 26 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IDAHO... WASHINGTON... PALOUSE RIVER NEAR POTLATCH AFFECTING LATAH AND WHITMAN COUNTIES ...PERSISTENT HEAVY RAIN COMBINED WITH MELTING SNOW HAS LED TO SHARP RISES ON THE PALOUSE RIVER. MINOR FLOODING IS EXPECTED BRIEFLY TODAY BEFORE THE RIVER CRESTS... PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE PASSAGE. AS LITTLE AS ONE FOOT OF WATER ON THE ROAD CAN MOVE MOST VEHICLES OFF THE ROAD. ADDITIONAL INFORMATION IS AVAILABLE AT: HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OTX && IDC057-WAC075-271255- /O.EXT.KOTX.FL.W.0001.120326T2311Z-120327T1255Z/ /PLOI1.1.ER.120326T2311Z.120327T0000Z.120327T0055Z.NO/ 1227 PM PDT MON MAR 26 2012 ...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT... THE FLOOD WARNING CONTINUES FOR THE PALOUSE RIVER NEAR POTLATCH. * FROM THIS AFTERNOON TO LATE TONIGHT. * AT 11:45 AM MONDAY THE STAGE WAS 14.2 FEET. * FLOOD STAGE IS 15.00 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER IS FORECAST TO RISE SLIGHTLY ABOVE FLOOD STAGE BY LATE THIS AFTERNOON. IT IS EXPECTED TO CREST NEAR 15.1 FEET BEFORE FALLING BELOW FLOOD STAGE THIS EVENING. * AT 15.0 FEET...EXTENSIVE FLOODING OF THE LOW LYING AREAS BETWEEN POTLATCH, ID AND PALOUSE, WA WILL OCCUR. FLOODING WILL ALSO BE EXPERIENCED AT THE LIONS CLUB COMMUNITY PARK AND HAYTON GREENE PARK IN PALOUSE. SOUTH RIVER ROAD WILL LIKELY BE FLOODED WHERE IT CROSSES THE PALOUSE RIVER AT WELLESLEY RD. $$
661 WGUS46 KOTX 262314 FLWOTX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SPOKANE, WA 414 PM PDT MON MAR 26 2012 ...THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN WASHINGTON... S FK PALOUSE RIVER AT PULLMAN AFFECTING WHITMAN COUNTY ...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE FOLLOWING RIVERS IN IDAHO...WASHINGTON... PALOUSE RIVER NEAR POTLATCH AFFECTING LATAH AND WHITMAN COUNTIES ...PERSISTENT HEAVY RAIN COMBINED WITH MELTING SNOW HAS LED TO SHARP RISES ON THE PALOUSE RIVER. MODERATE FLOODING IS EXPECTED ON THE PALOUSE RIVER NEAR POTLATCH. MINOR FLOODING IS EXPECTED BRIEFLY ON THE PALOUSE RIVER AT PULLMAN BEFORE THE RIVER CRESTS... PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE PASSAGE. AS LITTLE AS ONE FOOT OF WATER ON THE ROAD CAN MOVE MOST VEHICLES OFF THE ROAD. ADDITIONAL INFORMATION IS AVAILABLE AT: HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OTX && IDC057-WAC075-271114- /O.EXT.KOTX.FL.W.0001.120326T2302Z-120327T1851Z/ /PLOI1.2.ER.120326T2043Z.120327T0000Z.120327T0651Z.NO/ 414 PM PDT MON MAR 26 2012 ...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY... THE FLOOD WARNING CONTINUES FOR THE PALOUSE RIVER NEAR POTLATCH. * UNTIL TUESDAY MORNING. * AT 3:46 PM MONDAY THE STAGE WAS 15.6 FEET. * FLOOD STAGE IS 15.00 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.0 FEET BY LATE THIS AFTERNOON. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE LATE TONIGHT. * AT 15.0 FEET...EXTENSIVE FLOODING OF THE LOW LYING AREAS BETWEEN POTLATCH, ID AND PALOUSE, WA WILL OCCUR. FLOODING WILL ALSO BE EXPERIENCED AT THE LIONS CLUB COMMUNITY PARK AND HAYTON GREENE PARK IN PALOUSE. SOUTH RIVER ROAD WILL LIKELY BE FLOODED WHERE IT CROSSES THE PALOUSE RIVER AT WELLESLEY RD. * AT 16.5 FEET...WATER IS UP TO THE BACK DOOR AT THE CITY SHOP IN PALOUSE. WATER WILL APPROACH THE HOME ON MAIN ST NEAR HAYTON GREENE PARK. $$ WAC075-271114- /O.NEW.KOTX.FL.W.0002.120326T2314Z-120327T1416Z/ /PULW1.1.ER.120326T2249Z.120327T0000Z.120327T0216Z.NO/ 414 PM PDT MON MAR 26 2012 THE NATIONAL WEATHER SERVICE IN SPOKANE, WA HAS ISSUED A * FLOOD WARNING FOR THE S FK PALOUSE RIVER AT PULLMAN. * UNTIL TUESDAY MORNING. * AT 3:15 PM MONDAY THE STAGE WAS 6.9 FEET. * FLOOD STAGE IS 7.00 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 7.3 FEET BY LATE THIS AFTERNOON. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE BY LATE EVENING. * AT 7.0 FEET...MINOR FLOODING IN THE RESIDENTIAL AND BUSINESS AREAS ALONG THE RIVER IN AND AROUND PULLMAN CAN BE EXPECTED. * LOCAL OFFICIALS REPORT THE PEDESTRIAN BRIDGE CLOSED AT MAIN AND PINE AND MORTON STREET IS FLOODED AND CLOSED NEAR REANEY PARK. $$
679 WGUS86 KOTX 270502 FLSOTX FLOOD STATEMENT NATIONAL WEATHER SERVICE SPOKANE, WA 1002 PM PDT MON MAR 26 2012 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN WASHINGTON... S FK PALOUSE RIVER AT PULLMAN AFFECTING WHITMAN COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IDAHO... WASHINGTON... PALOUSE RIVER NEAR POTLATCH AFFECTING LATAH AND WHITMAN COUNTIES ...PERSISTENT HEAVY RAIN COMBINED WITH MELTING SNOW HAS LED RISES ON THE PALOUSE RIVER. MODERATE FLOODING IS EXPECTED ON THE PALOUSE RIVER NEAR POTLATCH... PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE PASSAGE. AS LITTLE AS ONE FOOT OF WATER ON THE ROAD CAN MOVE MOST VEHICLES OFF THE ROAD. ADDITIONAL INFORMATION IS AVAILABLE AT: HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OTX && IDC057-WAC075-280439- /O.EXT.KOTX.FL.W.0001.000000T0000Z-120328T0439Z/ /PLOI1.2.ER.120326T2043Z.120327T0735Z.120327T1639Z.NO/ 1002 PM PDT MON MAR 26 2012 ...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE PALOUSE RIVER NEAR POTLATCH. * UNTIL TUESDAY EVENING. * AT 9:45 PM MONDAY THE STAGE WAS 16.6 FEET. * FLOOD STAGE IS 15.00 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.9 FEET BY 12:01 AM TUESDAY. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW LATE MORNING. * AT 15.0 FEET...EXTENSIVE FLOODING OF THE LOW LYING AREAS BETWEEN POTLATCH, ID AND PALOUSE, WA WILL OCCUR. FLOODING WILL ALSO BE EXPERIENCED AT THE LIONS CLUB COMMUNITY PARK AND HAYTON GREENE PARK IN PALOUSE. SOUTH RIVER ROAD WILL LIKELY BE FLOODED WHERE IT CROSSES THE PALOUSE RIVER AT WELLESLEY RD. * AT 16.5 FEET...WATER IS UP TO THE BACK DOOR AT THE CITY SHOP IN PALOUSE. WATER WILL APPROACH THE HOME ON MAIN ST NEAR HAYTON GREENE PARK. $$ WAC075-270532- /O.CAN.KOTX.FL.W.0002.000000T0000Z-120327T1416Z/ /PULW1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1002 PM PDT MON MAR 26 2012 THE FLOOD WARNING IS CANCELLED FOR THE S FK PALOUSE RIVER AT PULLMAN. * AT 9:15 PM MONDAY THE STAGE WAS 5.6 FEET. * FLOOD STAGE IS 7.00 FEET. * FORECAST...THE RIVER CRESTED NEAR THE FLOOD STAGE OF 7.0 FEET. THE RIVER WILL CONTINUE TO FALL TO 4.3 FEET BY WEDNESDAY MORNING. * AT 7.0 FEET...MINOR FLOODING IN THE RESIDENTIAL AND BUSINESS AREAS ALONG THE RIVER IN AND AROUND PULLMAN CAN BE EXPECTED. $$
484 WGUS86 KOTX 271710 FLSOTX FLOOD STATEMENT NATIONAL WEATHER SERVICE SPOKANE, WA 1010 AM PDT TUE MAR 27 2012 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN IDAHO...WASHINGTON... PALOUSE RIVER NEAR POTLATCH AFFECTING LATAH AND WHITMAN COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE PASSAGE. AS LITTLE AS ONE FOOT OF WATER ON THE ROAD CAN MOVE MOST VEHICLES OFF THE ROAD. ADDITIONAL INFORMATION IS AVAILABLE AT: HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OTX && IDC057-WAC075-271740- /O.CAN.KOTX.FL.W.0001.000000T0000Z-120328T0439Z/ /PLOI1.2.ER.120326T2043Z.120327T0516Z.120327T1527Z.NO/ 1010 AM PDT TUE MAR 27 2012 THE FLOOD WARNING IS CANCELLED FOR THE PALOUSE RIVER NEAR POTLATCH. * AT 9:45 AM TUESDAY THE STAGE WAS 14.7 FEET. * FLOOD STAGE IS 15.00 FEET. * FELL BELOW FLOOD STAGE AT 8:27 AM TODAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 11.3 FEET BY EARLY TOMORROW. MORE RISES WILL OCCUR THIS WEEK BUT THEY ARE NOT EXPECTED TO TAKE THE RIVER UP TO FLOOD STAGE. THEREFORE THE FLOOD WARNING IS CANCELLED. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this river flood warning went out at Mar 26, 11:16 AM PDT, 16 minutes earlier.
Area forecast discussion, Mar 26, 11:16 AM PDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPOKANE WA 1116 AM PDT Mon Mar 26 2012 .SYNOPSIS... A weather disturbance approaching from the south will bring unsettled and very wet conditions today...especially for the Idaho Panhandle and adjacent parts of extreme eastern Washington. General low pressure will continue to influence eastern Washington and northern Idaho resulting in wet conditions through much of the workweek. && .DISCUSSION... Rest of today...Intermediate forecast update will be issued to address wet snow accumulations on grassy surfaces noted around the region this morning. A negatively tilted short wave aloft is passing through the forecast area this morning. The dynamics associated with this system is generating a very efficient enhancement of available moisture into widespread moderate rain over much of the eastern third of the forecast area. as the associated mid level front passes...freezing levels have decreased to the point where wet snow is now reaching the surface above 2000 feet elevation. Dew Points are at or above freezing and it is expected that this snow will briefly accumulate on grassy surfaces before melting off this afternoon...with steady precipitation tapering off this afternoon south of interstate 90 as the back edge of the precipitation shield pushes out of the region. This same situation will repeat itself over the northern zones this afternoon...with current steady rain in the valleys likely mixing with or changing to wet snow during the afternoon...again with only minor valley accumulations on grassy surfaces. Hydrology...Minor flooding issues have materialized on the Palouse today with recent overnight precipitation now manifesting itself as increased flows on area streams and rivers. The Small Stream Flood Warning will remain in effect through today. The offending precipitation event is tapering off now in this region so the flooding issued should reach a climax in the next 4 to 8 hours before a general improving trend and recession of area stream levels begins. /Fugazzi && .AVIATION... 18Z TAFS: A very moist storm system will promote MVFR and occasional brief IFR conditions at the eastern TAF sites through 22Z today. A break period in steady precipitation will occur after 22Z and continue through tonight...but the saturated low level air mass will promote upslope IFR stratus decks mainly at the KGEG area TAF sites and possibly KLWS and KPUW after 08Z-10Z Tuesday and likely improving only marginally by the end of the TAF period. Over the western TAF sites...KMWH and KEAT will be in the edge of the moist storm system with VFR conditions today. By 18z Tuesday the next weather system will bring lowering ceilings and a threat of rain to the Cascades and western TAF sites by 18z. /MJF && .PRELIMINARY POINT TEMPS/POPS... Spokane 42 31 53 40 54 38 / 100 10 50 80 70 40 Coeur d'Alene 41 29 55 36 52 36 / 100 20 40 90 80 40 Pullman 44 33 51 38 49 36 / 100 10 40 80 90 40 Lewiston 50 36 56 41 55 39 / 70 10 30 60 70 50 Colville 44 33 52 37 55 36 / 100 30 50 100 90 40 Sandpoint 42 29 52 34 50 34 / 100 40 20 90 100 50 Kellogg 41 30 52 32 47 33 / 100 30 20 70 100 60 Moses Lake 55 38 56 40 62 39 / 30 10 70 80 40 20 Wenatchee 53 36 50 39 59 37 / 30 20 80 90 40 50 Omak 52 34 51 35 59 35 / 60 10 90 100 60 40 && .OTX WATCHES/WARNINGS/ADVISORIES... ID...None. WA...None. &&
Hazardous weather outlook, Mar 26, 9:36 AM PDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPOKANE WA 936 AM PDT MON MAR 26 2012 IDZ002>004-026-027-WAZ031>033-036-271645- COEUR D'ALENE AREA-IDAHO PALOUSE-CENTRAL PANHANDLE MOUNTAINS- LEWISTON AREA-LEWIS AND SOUTHERN NEZ PERCE COUNTIES- NORTHEAST BLUE MOUNTAINS-LOWER GARFIELD AND ASOTIN COUNTIES- WASHINGTON PALOUSE-SPOKANE AREA- 936 AM PDT MON MAR 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... NORTH CENTRAL IDAHO...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT STEADY MODERATE TO LOCALLY HEAVY RAIN WILL CREATE SHARP RISES ON AREA STREAMS AND RIVERS THROUGH TODAY AND TONIGHT. LOCAL MINOR FLOODING ON SMALL STREAMS IS POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY MORE SIGNIFICANT VALLEY RAIN IS EXPECTED THROUGH MUCH OF THE WEEK. THE THREAT OF FLOODING ON SMALL STREAMS AND LOW SPOTS IN TERRAIN WILL CONTINUE THROUGH THE REST OF THE WEEK. THERE IS ALSO A POSSIBILITY OF MUD SLIDES AND DEBRIS FLOWS ON STEEP AND SPARSELY VEGETATED SLOPES. IDZ001-WAZ034-035-037-038-041>044-271645- NORTHERN PANHANDLE-MOSES LAKE AREA-UPPER COLUMBIA BASIN- NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-WENATCHEE AREA- EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-WATERVILLE PLATEAU- 936 AM PDT MON MAR 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON AND NORTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
The office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 4:37 AM PDT | Areal Flood Warning | OTX | Asotin, Garfield, Whitman | 73 days |
| Mar 26, 4:14 PM PDT | River Flood Warning | OTX | Whitman | 6 hr |
Nearby
River Flood Warnings in Washington, 2012River Flood Warnings in Idaho, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.